# SDR QXEA200700417

- Difficulty date: March 11, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 542-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 DX - LEFT INBOARD SEAT TRACK NR 6 CORRODED AT STATION 542.0, 545.0, 565.0, 597.0.  REPAIRED IAW RD8-53-4936, SRM 51-20-16, 51-20-36, AND 51-40-11.
